# SDR DALA2019061763591

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 6RH STA 1022 AT AFT FACE OF BULKHEAD (CPAX). NRC 00396: SECTION OF LONGERON 6RH BTW STA 996 TO 1053 WAS REPAIRED PER B717-200 SRM 53-00-05-2R. (LP #1124449)
